# SDR MALA050271

- Difficulty date: March 12, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 16,930 hours, 18,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND CLOSE OUT ANGLE CHAFED OUT OF LIMIT REF RM 51-10-10, PANEL 194BR.  REPLACED FABRICATE PER SAMPLE.  WORK PERFORMED ON EMB WO 211832 TASK 6503.
